# SDR DHL9672169C

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT ELEVATOR SKIN BULGING AND CORRODED AT ELEVATOR TRAILING EDGE STA 173.21 AND 190.  INSTALLED FILLER AND DOUBLER REPAIR 15 PER SRM 55-3-3, CALCULATED NEW BALANCE MOMENT  AND CHANGED DATA PLATE PER SRM 51-80-7.  NO ADDITIONAL WEIGHT REQD.
